It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Osteoporosis

Re: Osteoporosis

[ Back to Messages ]

Message

Posted by Marguerite on March 25, 2000 at 11:13:32:

In Reply to: Osteoporosis posted by Denise on February 28, 2000 at 22:59:34:

: My mother has been taking Miacalcin nasal spray for her osteoporosis, since she has taken it, she has become very ill, fatigues, flue like symptoms, pain and burning in her face. She suspects its the medicine causing it. Has anyone had any experience or heard of reactions to this medication?
My problem was nose bleeding after 3 months with Miacalcian




Follow Ups




All times are GMT -7. The time now is 02:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!